# SDR UALA2012022901266

- Difficulty date: February 26, 2012
- Submitted: March 1, 2012
- Operation: Air carrier
- Aircraft: N677UA
- Make and model: Boeing 767322
- Aircraft serial: 30029
- Aircraft time: 38,505 hours, 9,568 cycles
- Engine: Pwa PW4056
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Part number: 77328915
- Part serial: 123
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON DESCENT L ENG HPSOV CAUTION CAME ON, WENT OUT AT 15-16 THOUSAND.  LOCKED L ENG HPSOV IN CLOSED POSITION PER MEL.  ACP'D AIR SUPPLY CONTROL SYSTEM BITE TEST PER MM, HAD "HPC" AND "HPSOV" FAULT.  ACP'D PNEUMATIC HEALTH CK ON HPSOV-HPC AND PRV-PRC PER MM.  HPC FAILED HEALTH CHECK.  RPL'D NR 1 ENG HIGH PRESS CONTROLLER PER MM.  RECHECKED NEW HPC WITH 118169 HEALTH CHECK TESTER.  HPC PASSED, OPERATIONAL AND LEAK CHECK GOOD.
